Volume 10, Issue 2 (10-2015)                   IJMSI 2015, 10(2): 87-98 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Pattabiraman K, Kandan P. Generalized Degree Distance of Strong Product of Graphs. IJMSI. 2015; 10 (2) :87-98
URL: http://ijmsi.ir/article-1-600-en.html

In this paper, the exact formulae for the generalized degree distance, degree distance and reciprocal degree distance of strong product of a connected and the complete multipartite graph with partite sets of sizes m0, m1, . . . , mr&minus1 are obtained. Using the results obtained here, the formulae for the degree distance and reciprocal degree distance of the closed and open fence graphs are computed.

Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:

© 2019 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb